# SDR SWI202403190236

- Difficulty date: February 3, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST SUPPORT STRUCTURE HAS A CRACK, BELOW THE POST. (MARKED & FLAGGED)    (C-CHECK RO 3/19/2024)   REMOVED CRACKED LEFT WINDSHIELD POST SUPPORT STRUCTURE AND INSTALLED NEW. REF. CRJ200 SRM 51-40-06, DWG NO. 601R34032 REV. P, & DWG NO. 601R33010 REV. J. REPAIRED ELONGATED HOLES AS PER MHIRJ REO NO. 601R-53-11-3916 REV. --, DATED 2024-02-20 & COMPLIED WITH TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR FURTHER DETAILS OF THE WORK PERFORMED.
